Scattering For Defocusing Energy Subcritical Nonlinear Wave Equations
We consider the Cauchy problem for the defocusing power-type nonlinear wave equation in (1 + 3)-dimensions for energy subcritical powers p in the superconformal range 3 < p < 5. We prove thatCany solution is global-in-time and scatters to free waves in both time directions as long as its critical Sobolev norm stays bounded on the maximal interval of existence.
B. Dodson et al., "Scattering For Defocusing Energy Subcritical Nonlinear Wave Equations," Analysis and PDE, vol. 13, no. 7, pp. 1995-2090, Mathematical Sciences Publishers (MSP), Jan 2020.
The definitive version is available at https://doi.org/10.2140/apde.2020.13.1995
Mathematics and Statistics
Keywords and Phrases
nonlinear waves; scattering
International Standard Serial Number (ISSN)
Article - Journal
© 2021 The Authors, All rights reserved.
01 Jan 2020